# SDR SIMA20160213001

- Difficulty date: February 13, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 30,973 hours, 26,688 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLAP FAIL AFTER TAKEOFF AT FLAP 9 DEGREES, OBSERVED FAULT CODE 27M0100.  RESET & OPERATIONS CHECKED FLAPS IAW AMM 27-53-00-5.  OPERATIONS CHECKED GOOD, NO DEFECTS OR RELATED CMC MSGS NOTED.
